# SDR QXEA200800399

- Difficulty date: April 18, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 23,775 hours, 34,452 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CHECK ZONE 144 AFT FLOOR SUPPORT ANGLE AT STA X600 IS CORRODED AT Y20L AND Y24L.  REMOVED CORROSION IAW CPM CHAP 4.  UT THICKNESS IAW -8 200 PT 1, 51-00-04, HI .083 LOW .061.  HFEC INSP. IAW -8 200 NDTM PT 6, 51-00-01 NO CRACKS NOTED. REMOVED .022" MATERIAL FOUND OUT OF LIMITS PER -8 200 SRM 51-20-11 STEP 3.  DRILLED AFFECTED FLOOR SUPPORT ANGLE OFF AND INSTALL NEW ANGLE IAW -8 200 SRM 51-40-11.
